RN Pharmacology Online Practice 2023 B
◍ A nurse is caring for a client in a mental health clinic. For each body
system below, click to specify the adverse effect that the nurse should
include when providing client education about the newly prescribed
medication. Choose the most likely option for the drop-down in the table
below. Answer: Genitourinary- changes in libido
GI- constipation
metabolic- wt loss
◍ A nurse is caring for a client in a clinic. Which client statements
indicate an understand of the teaching? click to specify if the client
statement indicates an understand or need for further education. Answer:
Understanding- I will notify my provider if I feel sick, I should take
acetaminophen instead of ibuprofen for a headache
Need for further education- I will eat foods high in K+, coughing is
expected, I should take this medicate with meals
◍ A nurse is caring for a client in a clinic and is reviewing their
electronic medical record. For each body system below, click to speedy
the license's assessment findings that indicate an adverse effect of the
client's prescired medication. chose most likely option for the dorpdosn.
Answer: GI/Genitourinary- urine characteristics
Musculoskeletal/ Integumentary- muscle weakness
Neurololgicaal- dizziness
, ◍ A nurse is preparing to administer PO sodium polystyrene sulfonate to
a client who has hyperkalemia. Which of the following actions should
the nurse plan to take?. Answer: monitor the client for constipation
◍ A nurse is planning care for a client who has HTN and is to start
taking metoprolol .Which of the following interventions should the
nurse include in the plan of care?. Answer: Determine apical pulse prior
to administration
◍ A nurse is reviewing the EMR for a client who is receiving heparin
VIA continuous infusion for DVT. Which of the following findings
should the nurse identify as an adverse effect of haptic that requires
notification of the provider?. Answer: generalized petechiae
◍ A nurse is assessing a client who is post following an outpatient
endoscopy procedure using midazolam. The nurse should monitor for
which of the following findings as an indication that the client is ready
for discharge?. Answer: The client's capnography has returned to
baseline
◍ A nurse is administering donepezil (Aricept) to a client who has
Alzheimer's disease. which of the following documented findings should
the nurse report to the provider immediately?. Answer: Dyspnea
◍ A nurse is assessing a client who is taking proplythiouracil for the
treatment of Grave's disease. Which of the following findings should the
◍ A nurse is caring for a client in a mental health clinic. For each body
system below, click to specify the adverse effect that the nurse should
include when providing client education about the newly prescribed
medication. Choose the most likely option for the drop-down in the table
below. Answer: Genitourinary- changes in libido
GI- constipation
metabolic- wt loss
◍ A nurse is caring for a client in a clinic. Which client statements
indicate an understand of the teaching? click to specify if the client
statement indicates an understand or need for further education. Answer:
Understanding- I will notify my provider if I feel sick, I should take
acetaminophen instead of ibuprofen for a headache
Need for further education- I will eat foods high in K+, coughing is
expected, I should take this medicate with meals
◍ A nurse is caring for a client in a clinic and is reviewing their
electronic medical record. For each body system below, click to speedy
the license's assessment findings that indicate an adverse effect of the
client's prescired medication. chose most likely option for the dorpdosn.
Answer: GI/Genitourinary- urine characteristics
Musculoskeletal/ Integumentary- muscle weakness
Neurololgicaal- dizziness
, ◍ A nurse is preparing to administer PO sodium polystyrene sulfonate to
a client who has hyperkalemia. Which of the following actions should
the nurse plan to take?. Answer: monitor the client for constipation
◍ A nurse is planning care for a client who has HTN and is to start
taking metoprolol .Which of the following interventions should the
nurse include in the plan of care?. Answer: Determine apical pulse prior
to administration
◍ A nurse is reviewing the EMR for a client who is receiving heparin
VIA continuous infusion for DVT. Which of the following findings
should the nurse identify as an adverse effect of haptic that requires
notification of the provider?. Answer: generalized petechiae
◍ A nurse is assessing a client who is post following an outpatient
endoscopy procedure using midazolam. The nurse should monitor for
which of the following findings as an indication that the client is ready
for discharge?. Answer: The client's capnography has returned to
baseline
◍ A nurse is administering donepezil (Aricept) to a client who has
Alzheimer's disease. which of the following documented findings should
the nurse report to the provider immediately?. Answer: Dyspnea
◍ A nurse is assessing a client who is taking proplythiouracil for the
treatment of Grave's disease. Which of the following findings should the